# SDR 95ZZZX3473

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5384F
- Make and model: Piper PA-34-200T
- Aircraft serial: 347770013
- System (JASC): 2434 · DC Generator-Alternator
- Part: Casting
- Part number: 643008
- Condition: Cracked
- Location: Alternator
- Part time: 1,311 hours
- Component: Prestolite, ALX9425GB
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD CASTING OF ALTERNATOR CRACKED ADJACENT TO MOUNTING FLANGE SUPPORT BRACE.  SUBMITTER KNOWS OF OTHER INSTANCES OF CRACKS IN THIS AREA ON SAME MAKE AND MODEL ALTERNATORS.  FRAME IS CRACKED FROM FORWARD TO AFT ENDS ALL THE WAY THROUGH.
